Browse

Journal Papers (저널논문_수리과학부) 103

Search for:
Issue Date Title / Author(s) / CitationFileAltmetrics
2022-07

Park, Yeachan; Jeon, Myeongho; Lee, Junho; Kang, Myungjoo

Signal Processing: Image Communication, Vol.105, p. 116701

2022-06

Benedetti, Gabriele; Kang, Jungsoo

Journal of Fixed Point Theory and Applications, Vol.24 No.2

2022-04
2022-04

Ha, Kil-Chan; Han, Kyung Hoon; Kye, Seung-Hyeok

Journal of Mathematical Physics, Vol.63 No.4, p. 042201

2022-04

Jeong, Eunhee; Kwon, Yehyun; Lee, Sanghyuk

Communications in Partial Differential Equations, Vol.47 No.4, pp.774-796

2022-03

Kim, Sunghoon; Lee, Ki-Ahm

Advances in Nonlinear Analysis, Vol.11 No.1, pp.1048-1084

2022-02

Bae, Hyeong-Ohk; Ha, Seung-Yeal; Kang, Myeongju; Lim, Hyuncheul; Kim, Yongsik; Yoo, Jane

Physica D: Nonlinear Phenomena, Vol.430, p. 133088

2022-01

Byeon, Junhyeok; Ha, Seung-Yeal; Kim, Jeongho

Journal of Mathematical Physics, Vol.63 No.1, p. 012702

2022-01

Cho, Hangjun; Du, Linglong; Ha, Seung-Yeal

QUARTERLY OF APPLIED MATHEMATICS, Vol.80 No.1, pp.1-22

2022-01

Lee, Juyoung; Lee, Sanghyuk

Mathematische Annalen

2022-01
2022-01

Jo, Kyeonghee; Kim, Hyuk

Journal of Knot Theory and its Ramifications, Vol.31 No.01, p. 2150078

2021-12

Ahn, Hyunjin; Ha, Seung-Yeal; Kim, Jeongho

Communications on Pure and Applied Analysis, Vol.20 No.12, pp.4209-4237

2021-09

Ha, Seung-Yeal; Hwang, Gyuyoung; Park, Hansol

Networks and Heterogeneous Media, Vol.16 No.3, pp.459-492

2021-01

Cheon, Jung Hee; Lauter, Kristin; Song, Yongsoo

Journal of Mathematical Cryptology, Vol.15 No.1, pp.1-3

2021

Franz, Uwe; Lee, Hun Hee

Indiana University Mathematics Journal, Vol.70 No.2, pp.605-637

2021

Ha, Seung-Yeal; Kim, Jeongho; Ruggeri, Tonnnnaso

Communications in Mathematical Sciences, Vol.19 No.7, pp.1945-1990

2021

Ha, Seung-Yeal; Kang, Myeongju; Shim, Woojoo

Communications in Mathematical Sciences, Vol.19 No.8, pp.2217-2248

2020-09

Kim, Mingyu; Oh, Byeong-Kweon

Journal of Number Theory, Vol.214, pp.137-169

2020-08

Kim, Kyoungmin; Oh, Byeong-Kweon

Journal of Number Theory, Vol.213, pp.254-270

1 2 3 4 5

Browse